# SDR SIMA201202401

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 23,812 hours, 20,991 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 2991 THE CREW REPORTED AN ELECTRICAL ODOR DURING TAXI INTO GATE AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 PACK VALVE IAW AMM 21-51-01.  REMOVED AND REPLACED THE RELAY K0187 IAW AMM 20-13-02.  THE OPERATIONAL TEST AND LEAK CHECKS WERE GOOD IAW AMM 21-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
